RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 20, Issue 6  


Lie algebras of homotopic groups of minimal Sullivan models
I. K. Babenko
793
Torsion-free Abelian groups with cyclic $p$-basic subgroups
P. A. Krylov
805
Estimate of a multidimensional sum with the Legendre symbol for a polynomial of odd degree
G. I. Perel'muter
815
The existence and uniqueness of a solution of Poisson's equation for generalized measures in an infinite-dimensional space
V. Yu. Bentkus
825
The inclusion of certain classes of functions
N. Temirgaliev
835
Integrals of logarithmically concave functions
V. A. Tomilenko
843
The Euler–Jacobi equation in variational calculus
A. V. Dmitruk
847
Bounds for eigenvalues of singular differential operators
M. Otelbaev
859
Eigenfunctions and associated functions of an $n$-th-order linear differential operator
M. S. Eremin
869
A new characterization of the Poisson distribution
V. M. Kruglov
879
Letter to the editor
A. N. Zemlyakov, A. B. Katok
883
Письмо в редакцию
V. I. Frolov
884
Letter to the editor
N. L. Zmatrakov
8832
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019